Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 6, страницы 234–241 (Mi aa1474)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

Rationally isotropic quadratic spaces are locally isotropic. III

I. Panina, K. Pimenovb

a St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia
b Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ pr., 28, Petergof, 198504, St. Petersburg, Russia

Аннотация: Let $R$ be a regular semilocal domain containing a field such that all the residue fields are infinite. Let $K$ be the fraction field of $R$. Let $(R^n,q\colon R^n\to R)$ be a quadratic space over $R$ such that the quadric $\{q=0\}$ is smooth over $R$. If the quadratic space $(R^n,q\colon R^n\to R)$ over $R$ is isotropic over $K$, then there is a unimodular vector $v\in R^n$ such that $q(v)=0$. If $char(R)=2$, then in the case of even $n$ our assumption on $q$ is equivalent to the fact that $q$ is a nonsingular quadratic space and in the case of odd $n>2$ our assumption on $q$ is equivalent to the fact that $q$ is a semiregular quadratic space.

Ключевые слова: quadratic form, regular local ring, isotropic vector, Grothendieck–Serre conjecture.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00456
Российский фонд фундаментальных исследований 12-01-33057
13-01-00429
Theorem 3 was proved with the support of the Russian Science Foundation (grant no. 14-11-00456). The research of the second author was partially supported by RFBR grant 12-01-33057 “Motivic homotopic cohomology theories on algebraic varieties” and by RFBR grant 13-01-00429 “Cohomological, classical, and motivic approach to algebraic numbers and algebraic varieties”.


Полный текст: PDF файл (207 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:6, 1029–1034

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 15.06.2015
Язык публикации: английский

Образец цитирования: I. Panin, K. Pimenov, “Rationally isotropic quadratic spaces are locally isotropic. III”, Алгебра и анализ, 27:6 (2015), 234–241; St. Petersburg Math. J., 27:6 (2016), 1029–1034

Цитирование в формате AMSBIB
\RBibitem{PanPim15}
\by I.~Panin, K.~Pimenov
\paper Rationally isotropic quadratic spaces are locally isotropic.~III
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 6
\pages 234--241
\mathnet{http://mi.mathnet.ru/aa1474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589229}
\elib{https://elibrary.ru/item.asp?id=26414166}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 1029--1034
\crossref{https://doi.org/10.1090/spmj/1433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999143170}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1474
  • http://mi.mathnet.ru/rus/aa/v27/i6/p234

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. I. Panin, “A purity theorem for quadratic spaces”, Алгебра и теория чисел. 3, Зап. научн. сем. ПОМИ, 490, ПОМИ, СПб., 2020, 98–103  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:178
    Полный текст:35
    Литература:25
    Первая стр.:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021